Recently published

  1. I. Dzhalladova, M. Růľičková
    Dynamic system with random structure for modeling security and risk management in cyberspace
    Opuscula Math. 39 (2019), no. 1, 00-00, (forthcoming issue).
  2. J. Migda, M. Migda, M. Zdanowicz
    On the convergence of solutions to second-order neutral difference equations with quasi-differences
    Opuscula Math. 39 (2019), no. 1, 00-00, (forthcoming issue).
  3. E. Schmeidel
    The existence of consensus of a leader-following problem with Caputo fractional derivative
    Opuscula Math. 39 (2019), no. 1, 77-89, (forthcoming issue).
  4. E. Zieniuk, K. Szerszeń
    NURBS curves in direct definition of the shapes of the boundary for 2D Stokes flow problems in modified classical BIE
    Appl. Num. Math. 132 (2018), 111-126.
  5. R. Andruszkiewicz, M. Woronowicz
    A torsion-free abelian group of finite rank exists whose quotient group modulo the square subgroup is not a nil-group
    Quaest. Math. 41 (2018), no. 4, 483-491, (published on-line in 2017).
  6. K. P±k
    Diophantine sets. Preliminaries
    Form. Math. 26 (2018), no. 1, 81-90.
  7. A. Grabowski
    Sequences of Prime Reciprocals. Preliminaries
    Form. Math. 26 (2018), no. 1, 69-79.
  8. A. Korniłowicz, I. Ivanov, M. Nikitchenko
    Kleene Algebra of Partial Predicates
    Form. Math. 26 (2018), no. 1, 11-20.
  9. D. Beltita, T. Goliński, A.-B. Tumpach
    Queer Poisson brackets
    J. Geom. Phys. 132 (2018), 358-362.
  10. U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Leader-following consensus on discrete time scales
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2017), Thessaloniki, Greece, Sep 25-30, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.) (T. Simos, Ch. Tsitouras Ed(s).), AIP Conf. Proc. vol. 1978, (publ. by) American Institute of Physics, 2018, pp. 1-4, (article identifier: 470092).
Remarks related to the above bibliographic data should be directed to: .